# SDR UALA2012043002560

- Difficulty date: April 28, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 49,987 hours, 13,369 cycles
- Engine: Pwa PW4056
- Engine time: 500 hours, 25,240 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Contaminated
- Location: Lt Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT SOON AFTER ENGINE START LEFT ENGINE OIL FILTER STATUS MESSAGE APPEARED  MASTER CHIP DETECTOR CHS CLEAN. FOUND MAIN OIL FILTER WITH ABNORMAL AMOUNT OF CARBON, NO METAL. CHANGE FILTER AND RAN ENGINE. CHECKED NORMAL.
